MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax Light; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax Light; Surgical Mesh
Catalog Number 0117321
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Hernia (2240)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2015 - patient was diagnosed with bilateral direct inguinal hernias thereby underwent open repair with implant of 3dmax light mesh (device 1 - left and device 2 - right).Per operative notes, "an incision was made into the left inguinal region.The hernia sac was dissected out.A 3dmax light mesh (device 1) was placed into the left inguinal floor and secured it with sutures.Another incision was made into the right groin.The hernia sac was dissected out.A 3dmax light mesh (device 2) was placed into the right inguinal region and secured it with sutures." attorney alleges that patients had hernia recurrence, nerve damage, mesh shrinkage and pain.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2014) and date of event (15-sep-2026) are considered to be a best estimate.This emdr represents the 3dmax light mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax light mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMax Light
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50837738
Report Number1213643-2026-01214
Device Sequence Number10263188
Product Code FTL
UDI-Device Identifier00801741031069
UDI-Public(01)00801741031069(17)190928(10)HUYI1432
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue Number0117321
Device Lot NumberHUYI1432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale